Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pimples, applied toothpaste, appears all burnt. Prescribed Flutibact to lighten dark spots. Is it helpful ?

Hi , I had pimples a few days back, and I tried curing them early. i applied toothpaste one night on them and slept. I read on forums it was an effective remedy. To my surprise I woke up and washed my face to see it all burnt. Those spots I applied toothpaste have become big and brown almost. I visited a dermatologist , but he prescribed a cream Flutibact . i don t know if this will lighten those dark spots though. i am not using any skin lighening cream as well. Could you please tell if flutibact is good for this usage and how effective it is in cleaning marks. how long will it take to get back to my normal skin now. Please help. . :(
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  890
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..megha.. pimple are cause due to increased hormonal variation in the adolescent age..
you must not manipulate with finger or try to treat by local remedies, this will flare up new ones..
continue with above antibiotic cream, it will reduce..

Take care..
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor